Alert archive / Wisconsin / Flash Flood Warnings in 2014
Flash Flood Warning 1, NWS Green Bay, WI
NWS Green Bay, WI issued this flash flood warning at Jun 1, 2014, 10:53 PM CDT for Calumet County, Manitowoc County, Wisconsin. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2014, 10:53 PM CDT (03:53 UTC)
- Expired
- Jun 2, 2014, 2:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Flood severity
- None
Counties Calumet County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 47 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 11:17 PM CDT | HEAVY RAIN 1.5 | Manitowoc, WI | RAINFALL TOTAL SINCE 4 PM. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 3.9 hours before the alert went out and 350 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1022 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 1572 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 35 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
089
WGUS53 KGRB 020353
FFWGRB
WIC015-071-020700-
/O.NEW.KGRB.FF.W.0001.140602T0353Z-140602T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
1053 PM CDT SUN JUN 1 2014
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 200 AM CDT
* AT 1048 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED TRAINING THUNDERSTORMS WITH VERY HEAVY RAINFALL
WILL BE MOVING INTO CALUMET AND MANITOWOC COUNTIES. THE
GROUND IS SATURATED FROM 2 TO 4 INCHES OF RAIN TROUGH SUNDAY
EVENING. AN ADDITIONAL 1 TO 2 INCHES OF RAIN IS LIKELY
OVERNIGHT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
MANITOWOC...BRILLION...CHILTON...CLEVELAND....HIGH CLIFF STATE
PARK...ST ANNA...TWO CREEKS AND VALDERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4393 8817 4394 8840 4424 8840 4424 8791
4424 8789 4433 8788 4433 8754 4423 8750
4419 8750 4414 8756 4410 8764 4405 8764
4389 8773 4389 8816
$$
TDH1 follow-up statement
714
WGUS73 KGRB 020441
FFSGRB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
1141 PM CDT SUN JUN 1 2014
WIC015-071-020700-
/O.CON.KGRB.FF.W.0001.000000T0000Z-140602T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CALUMET WI-MANITOWOC WI-
1141 PM CDT SUN JUN 1 2014
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MANITOWOC AND CALUMET
COUNTIES UNTIL 200 AM CDT...
AT 1133 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL WILL CONTINUE TO MOVE ACROSS
THE WARNED AREA THROUGH EARLY MONDAY MORNING. RADAR ESTIMATES
INDICATE 2 TO 4 INCHES OF RAIN HAS FALLEN THROUGH SUNDAY EVENING
OVER THE WARNED AREA WITH AN ADDITIONAL INCH OR TWO LIKELY
OVERNIGHT.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
MANITOWOC...BRILLION...CHILTON...CLEVELAND...HIGH CLIFF STATE PARK...
ST ANNA...TWO CREEKS AND VALDERS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THIS STORM WILL CAUSE FLOODING OF SMALL CREEKS
AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS
AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING
AREAS ARE ALSO SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4393 8817 4394 8840 4424 8840 4424 8791
4424 8789 4433 8788 4433 8754 4423 8750
4419 8750 4414 8756 4410 8764 4405 8764
4389 8773 4389 8816
$$
TDHWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 10:47 PM CDT, 6 minutes earlier.
Area forecast discussion, Jun 1, 10:47 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1047 PM CDT SUN JUN 1 2014 NEW INFORMATION ADDED TO UPDATE SECTION .UPDATE... ISSUED AT 1046 PM CDT SUN JUN 1 2014 FFG NUMBERS FOR CALUMET FOR 3 HOURS ABOUT 1.65 INCHES OF RAIN. WITH THE HEAVY RAINFALL EARLIER TODAY...MAY INSTEAD NEED TO GO WITH AN AREAL FLOOD WARNING OR POSSIBLY A FLASH FLOOD WARNING IN THE NEXT FEW MINUTES. WATCHING THE RAINFALL RATES NEXT SCAN OR TWO. && .SHORT TERM...TONIGHT AND MONDAY ISSUED AT 350 PM CDT SUN JUN 1 2014 LATEST RUC ANALYSIS AND SATELLITE/RADAR IMAGERY SHOW A WEAK AREA OF LOW PRESSURE OVER THE EASTERN DAKOTAS AND WESTERN MINNESOTA. SEVERAL WEAK SHORTWAVES ARE MOVING WITHIN THE SW FLOW ALOFT OVER THE WESTERN GREAT LAKES/NORTHERN MISSISSIPPI VALLEY AREAS AND ARE CONTRIBUTING TO THE THUNDERSTORM DEVELOPMENT ALONG WITH ML CAPES OVER 1200 J/KG THIS AFTERNOON. CONVECTION IS STILL RATHER CELLULAR IN NATURE BUT RADAR TRENDS SHOW A SLOW CONGEALING TREND FROM NORTHERN IOWA TO EAST-CENTRAL WISCONSIN POSSIBLY ALONG OUTFLOW BOUNDARIES. THOUGH HAVE A HAD A FEW WIND REPORTS TO 45 MPH...THE MAIN THREAT APPEARS TO BE FLASH FLOODING IN THE CENTRAL TO EAST-CENTRAL WISCONSIN CORRIDOR. THE DEVELOPING LINE OF STORMS IS NOT QUITE PARALLEL TO THE MEAN FLOW...SO CONCERNS THAT THE OUTFLOW WILL CAUSE NEW STORM DEVELOPMENT TO THE SOUTH WITH TIME. WILL PASS ALONG THE CONCERNS TO THE EVENING SHIFT...BUT WILL NOT ISSUE A FLASH FLOOD WATCH AT THIS TIME. CONCERNS INCLUDE THE POTENTIAL FOR SEVERE CONVECTION OVER THE NEXT 24 HOURS. TONIGHT...RATHER DIFFICULT FORECAST TONIGHT GIVEN THE POTENTIAL FOR SUBTLE FEATURES TO WREAK HAVOC ON THE SENSIBLE WEATHER. TRAILING END OF ONE VORT MAX WILL BE DEPARTING FAR NE WISCONSIN EARLY IN THE EVENING WHILE ANOTHER TAIL OF A VORT WILL BE LIFTING NE ACROSS NORTHERN WISCONSIN. OUTFLOW FROM THE ONGOING THUNDERSTORMS IS SHOWING SIGNS OF ROBBING THE MOISTURE RETURN NORTHWARD...AND FOCUSING THE CONVECTION OVER CENTRAL TO EAST-CENTRAL WISCONSIN. WILL SHOW THE HIGHEST POPS HERE THROUGH EARLY EVENING. BUT ONCE THESE FEATURES EXIT...THINK WILL SEE A GENERAL DIMINISHING PRECIP TREND AS DIURNAL INSTABILITY AND WEAK FORCING ALOFT IS LOST. AFTER PLENTY OF RAINFALL IN SPOTS TODAY AND A HUMID AIRMASS IN PLACE...SUPPORT IS THERE FOR THE DEVELOPMENT OF LOW STRATUS AND/OR FOG LATER TONIGHT. WILL FOCUS THE STRONGER FOG WORDING OVER CENTRAL AND N-C WISCONSIN WHERE MOS GUIDANCE HITS THE LOWER VSBYS HARDER. THE NEXT ROUND OF THUNDERSTORMS MAY BE ARRIVING LATE TONIGHT OVER CENTRAL AND NORTH-CENTRAL WISCONSIN WHEN THE NEXT SHORTWAVE OVER THE CENTRAL PLAINS PUSHES INTO THE NORTHERN MISSISSIPPI VALLEY. AS THIS OCCURS...FORCING ALOFT WILL BE INCREASING BUT BUFKIT SOUNDINGS SHOW ELEVATED CAPES REACHING 600 J/KG WITH EFFECTIVE BULK SHEARS AROUND 20 KTS. SOME POTENTIAL FOR A LLJ LATE TONIGHT AND A SEVERE THREAT WILL BE HIGHER IF THIS DEVELOPS. BUT CURRENTLY THINKING FLASH FLOODING WILL BE MORE OF A CONCERN THAN A SEVERE THREAT. MUGGY NIGHT TIME LOWS IN THE 60S. MONDAY...LOW PRESSURE WILL BE TRACKING NE TOWARDS WESTERN LAKE SUPERIOR AS IT DRAGS A COOL FRONT INTO CENTRAL WISCONSIN DURING THE AFTERNOON. CONVERGENCE ALONG THE FRONT LOOKS RATHER UNIMPRESSIVE SINCE WINDS ARE WESTERLY BEHIND THE FRONT...AND SOUTHWESTERLY AHEAD OF THE BOUNDARY. FORCING ALOFT IN THE FORM OF UPPER DIVERGENCE AND VORTICITY ADVECTION LOOKS MORE ROBUST AND THINK WILL DRIVE THUNDERSTORM CHANCES. WITH FORCING ALOFT INCREASING DURING THE MORNING...THINK WILL SEE AN AREA OF STORMS MOVE FROM SW TO NORTHEAST INTO CENTRAL AND NORTH-CENTRAL WISCONSIN DURING THE MORNING...AND EASTERN SECTIONS OF THE FORECAST AREA DURING THE AFTERNOON. ML CAPES TOMORROW AFTERNOON WILL BE IN THE 700-1000 J/KG RANGE WHILE BULK SHEARS WILL BE AROUND 30 KTS OVER NE WISCONSIN. IF CLOUD COVER AND PRECIP DO NOT HOLD TEMPS BACK...COULD SEE AN ISOLATED SEVERE THREAT TOMORROW AFTERNOON OVER NE WISCONSIN. RATHER SKINNY CAPE SUGGESTS A DAMAGING WIND TO GO ALONG WITH A FLASH FLOOD THREAT. .LONG TERM...MONDAY NIGHT THROUGH SUNDAY ISSUED AT 350 PM CDT SUN JUN 1 2014 WILL BE BRIEF...AS NEAR-SEVERE TSTMS HAVE KEPT US BUSY THIS AFTERNOON. MOST OF THE EXTENDED PERIOD WILL BE DRY...WITH HUDSON BAY HIGH PRESSURE IN CONTROL FROM WEDNESDAY NIGHT THROUGH SATURDAY. WILL STILL HAVE LINGERING POPS MONDAY NIGHT UNTIL THE COLD FRONT WORKS ITS WAY THROUGH THE FORECAST AREA...AND ON TUESDAY FOR SOME LIGHT WRAP-AROUND SHOWERS. HAVE ALSO MAINTAINED SOME SMALL POPS OVER C/EC WI ON WEDNESDAY...AS THE NORTHERN FRINGE OF MCS ACTIVITY MAY BRUSH OUR SOUTHERN COUNTIES. THE HUDSON BAY IS EXPECTED SHIFT EAST OVER THE WEEKEND...WITH AN UPPER LEVEL TROF AND ASSOCIATED SFC COLD FRONT FRONT BRINGING A CHANCE OF SHRA/TSTMS SATURDAY NIGHT INTO SUNDAY. TEMPERATURES ARE EXPECTED TO REMAIN AT OR A LITTLE BLO NORMAL FOR MOST OF THE PERIOD. && .AVIATION...FOR 00Z TAF ISSUANCE ISSUED AT 650 PM CDT SUN JUN 1 2014 PERIODS OF SHOWERS AND THUNDERSTORMS CAN BE EXPECTED OVER THE NEXT 24 HOURS. GENERALLY VFR WEATHER IS EXPECTED OUTSIDE OF THE THUNDERSTORM ACTIVITY AND IFR CONDITIONS WITHIN ANY STORMS. VFR CIGS OVER NORTHERN WISCONSIN WILL DETERIORATE TO MVFR THEN TO IFR CONDITIONS AS ANOTHER ROUND OF CONVECTION DEVELOPS. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........TDH SHORT TERM.....MPC LONG TERM......KIECKBUSCH AVIATION.......TDH
Hazardous weather outlook, Jun 1, 3:29 PM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 329 PM CDT SUN JUN 1 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-022030- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 329 PM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT OCCASIONAL THUNDERSTORMS ARE EXPECTED THROUGH TONIGHT. THERE IS A CHANCE FOR AN ISOLATED SEVERE THUNDERSTORM INTO EARLY THIS EVENING OVER CENTRAL AND NORTHEAST WISCONSIN WITH DAMAGING WINDS AND QUARTER SIZE HAIL POSSIBLE. HEAVY RAINFALL IS ALSO POSSIBLE WITHIN ANY STORMS THAT COULD PRODUCE A QUICK INCH OR MORE OF RAIN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED AT TIMES MONDAY INTO MONDAY NIGHT AS LOW PRESSURE MOVES FROM THE PLAINS STATES INTO NORTHERN SECTIONS OF THE GREAT LAKES. ALTHOUGH ISOLATED SEVERE THUNDERSTORMS MAY OCCUR ON MONDAY...THE MAIN THREAT DURING THE PERIOD SHOULD BE GUSTY WINDS TO 50 MPH AND HEAVY RAINFALL. THE NEXT CHANCE OF THUNDERSTORMS WILL OCCUR NEXT WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO FORWARD ANY REPORTS OF RAINFALL AMOUNTS OVER AN INCH TO THE NATIONAL WEATHER SERVICE IN GREEN BAY. LMZ521-522-541>543-022030- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 329 PM CDT SUN JUN 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THUNDERSTORMS ARE EXPECTED FROM TIME TO TIME TONIGHT. WHILE SEVERE STORMS ARE NOT EXPECTED SOME OF THE STORMS COULD PRODUCE GUSTY WINDS THAT COULD BE HAZARDOUS TO SMALL CRAFT. AREAS OF DENSE FOG COULD DEVELOP OVER LAKE MICHIGAN. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED MONDAY INTO MONDAY NIGHT. SOME OF THE STRONGER STORMS WILL PRODUCE GUSTY WINDS AND FREQUENT LIGHTNING STRIKES. DENSE MARINE FOG IS ALSO POSSIBLE AT TIMES MONDAY AND MONDAY NIGHT. MPC/TSK
In the hours before
Special weather statement, Jun 1, 5:22 PM CDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 522 PM CDT SUN JUN 1 2014 WIZ022-040-049-050-012315- CALUMET-DOOR-KEWAUNEE-MANITOWOC- 522 PM CDT SUN JUN 1 2014 ...SPECIAL WEATHER STATEMENT... AT 518 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 27 MILES NORTHEAST OF KEWAUNEE TO 16 MILES SOUTHWEST OF MANITOWOC...MOVING NORTHEAST AT 45 MPH. WINDS 30 TO 40 MPH...BRIEF MODERATE DOWNPOURS...ARE POSSIBLE WITH THESE STORMS. * THUNDERSTORMS WILL BE NEAR... MANITOWOC BY 540 PM CDT... GUSTY WINDS MAY CAUSE LIGHT WEIGHT OBJECTS TO BE BLOWN OVER. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED. TDH
Local storm report, Jun 1, 5:33 PM CDT, 5 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
533 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0533 PM HEAVY RAIN 3 WNW MENASHA 44.22N 88.50W
06/01/2014 M2.25 INCH WINNEBAGO WI TRAINED SPOTTER
NEAR INTERSECTION OF ROADWAY 76 AND BB
&&
THLocal storm report, Jun 1, 7:13 PM CDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
713 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0713 PM FLOOD CHILTON 44.03N 88.16W
06/01/2014 CALUMET WI TRAINED SPOTTER
STREET FLOODING NEAR INTERSECTION OF HIGHWAY 151 AND T
EAST OF CHILTON
&&
THLocal storm report, Jun 1, 7:37 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
737 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0736 PM FLASH FLOOD CHILTON 44.03N 88.16W
06/01/2014 CALUMET WI TRAINED SPOTTER
10 INCHES OF MUD COVERING PORTIONS OF THE ROAD NEAR THE
INTERSECTION OF REDWOOD ROAD AND HIGHWAY 57. RUNOFF FROM
A RECENTLY PLOWED FIELD.
&&
THLocal storm report, Jun 1, 8:02 PM CDT, 2 hours 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
802 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0801 PM HEAVY RAIN OSHKOSH 44.01N 88.55W
06/01/2014 M2.75 INCH WINNEBAGO WI TRAINED SPOTTER
NORTH SIDE OF OSHKOSH NEAR HIGHWAY 41
&&
THLocal storm report, Jun 1, 8:19 PM CDT, 2 hours 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
819 PM CDT SUN JUN 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0813 PM HEAVY RAIN 3 WNW OSHKOSH 44.03N 88.61W
06/01/2014 M3.24 INCH WINNEBAGO WI TRAINED SPOTTER
DURATION OF 5 HOURS
&&
AKThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 7:46 PM CDT | Areal Flood Advisory | GRB | Manitowoc | 104 min |
| Jun 2, 8:38 AM CDT | Marine Dense Fog Advisory | GRB | 10 hr |
Nearby
Flash Flood Warnings in Wisconsin, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.